# SDR 95ZZZX1765

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Fs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A 5 EACH 1 INCH CRACK ON CANT FRAME, STA 1132 AT LONGERON 20R.  REPAIRED SKIN PER SRM 53-01, FIGURE 2.  AIRCRAFT TT, 4,495 HRS.
